# SDR UALA2012031901789

- Difficulty date: March 18, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 47,121 hours, 18,791 cycles
- Engine: Iae V2522A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 38E935
- Part serial: 115
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ABOVE 80 KTS BELOW 110.  MAX BRAKE TEMP 290 RT OUTBOARD.  INSPECT WHEELS & BRAKES FOR DEFECTS RELATED TO MAX BRAKING, OVERHEAT.  USE CAUTION APPROACHING LANDING GEAR AREA.  ACCMP'D INSPECTION OF LANDING GEAR WHEELS, ALL FUSE PLUGS INTACT.
